MAUDE Adverse Event Report: AMERIWATER AMERIWATER (PENTAIR); MROS PORTABLE REVERSE OSMOSIS SYSTEM (PENTEK CHLORPLUS 20 FILTER)

AMERIWATER AMERIWATER (PENTAIR); MROS PORTABLE REVERSE OSMOSIS SYSTEM (PENTEK CHLORPLUS 20 FILTER)
Model Number MROS
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pentair chlorplus 20 filter cartridges used as pretreatment for the removal of chlorine and chlormanines in water feeding the ameriwater mros portable reverse osmosis system and the ameriwater centurion portable reverse osmosis system exhibited premature total chlorine breakthrough at the primary carbon filter in a total of 7 lots supplied to ameriwater llc by pentair.No adverse events, illnesses, or injuries.02/11/2025, pentair isolated the nonconformance to lots of filters produced with carbon supplied by an alternate supplier.All nonconforming lots have been quarantined and pentair has resumed assembly with carbon from their primary supplier with known good quality.Purchases of carbon from the alternate supplier have been suspended.
 
Event or Problem Description
Ameriwater is self-reporting an issue experienced with the pentair chlroplus20 carbon block filter used as pretreatment for the ameriwater model mros and ameriwater centurion, model mroc.On (b)(6) 2025, ameriwater received notice from a local customer that the carbon block filters (ameriwater part number: 20-5012) used in the ameriwater model mros portable reverse osmosis system were experiencing premature chlorine breakthrough.No adverse events, injury, illness, or patient exposure was reported.The premature chlorine breakthrough was believed to be the result of water conditions at the facility.Ameriwater replaced the filters and returned the allegedly nonconforming filter cartridges to our facility for testing.Chlorine breakthrough was experienced after less than a week of use, when the filter capacity normally lasted longer than 1 month.On (b)(6) 2025 ameriwater replaced the nonconforming filters with filters from a known good lot.16-jan-2025, a second report was received from an end user in (b)(6).No adverse events, injury, illness, or patient exposure was reported.Ameriwater halted shipment of the 20-5012 filters, quarantined the filters, and began testing samples from each lot in our inventory (total of 12 different lot numbers in inventory).By end of day 17-jan-2025, 4 of the 12 lots had been identified as potentially nonconforming.Filters from lots that were confirmed good were placed back into inventory for use in order fulfillment.Replacement filters from a known good lot were shipped to the end user in (b)(6).20-jan-2025, ameriwater generated a nonconformance report and returned 4 nonconforming 20-5012 filter cartridges to pentair for evaluation with a supplier corrective action request (scar).Ameriwater determined that replacement filters should be sent to customers that received filters from potentially nonconforming lots to ensure that they are prepared should they experience premature chlorine breakthrough.24-jan-2025, ameriwater concluded testing of all 12 lots in inventory with 7 of the 12 lots producing questionable results.Ameriwater notified pentair of the results.Pentair sent an email to ameriwater confirming that their testing also confirmed that the returned filter cartridges did not perform to pentair's design expectations for reducing chlorine in the water.27-jan-2025, ameriwater generated a list of customers that received the potentially nonconforming lots of filters, both with new mros or centurion systems, or as consumable replacements, and received replacement filters from pentair (from known good lots).28-jan-2025, returned the balance of suspect lots from ameriwater's inventory to pentair.On (b)(6) 2025, ameriwater contacted customers that received filters from potentially nonconforming lots to inform them that ameriwater was proactively sending replacement filters in case premature chlorine breakthrough was experienced.31-jan-2025, replacement filters were shipped to all customers identified as having filters from potentially nonconforming lots.There were no adverse events, injury, or illness reported, and no patient involvement.No further reports of premature chlorine breakthrough have been received.

Brand Name
AMERIWATER (PENTAIR)
Common Device Name
MROS PORTABLE REVERSE OSMOSIS SYSTEM (PENTEK CHLORPLUS 20 FILTER)
Manufacturer (Section D)
AMERIWATER
3345 stop 8 road
dayton OH 45414
Manufacturer (Section G)
AMERIWATER
3345 stop 8 rd
suite a
dayton OH 45414
Manufacturer Contact
brian bowman
3345 stop 8 rd
suite a
dayton, OH 45414
9374618833
MDR Report Key21379303
Report Number1530185-2025-00001
Device Sequence Number21019404
Product Code FIP
UDI-Device Identifier00817927020000
UDI-Public00817927020000
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K111740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMROS
Device Catalogue Number00MROS20
Device Lot Number095432506 (MULTIPLE SEE B7)
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown